# SDR CA061219024

- Difficulty date: November 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ON TAKE-OFF, THE ENGINE FIRE WARNING ACTIVATED AND THE CREW SHUT THE ENGINE DOWN IN FLIGHT AND DISCHARGED THE FIRE BOTTLES.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES AND METAL IN THE ENGINE OIL.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20061219024)
